Journal of Function Spaces

Journal of Function Spaces / 2008 / Article

Open Access

Volume 6 |Article ID 217160 |

Wolfgang Lusky, Jari Taskinen, "Bounded holomorphic projections for exponentially decreasing weights", Journal of Function Spaces, vol. 6, Article ID 217160, 12 pages, 2008.

Bounded holomorphic projections for exponentially decreasing weights

Academic Editor: Miroslav Englis
Received01 Mar 2007


We construct generalized Bergman projections on a large class of weighted L–spaces. The examples include exponentially decreasing weights on the unit disc and complex plane.

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.